# SDR AALA201907239022

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,165 hours, 32,452 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR #4 HINGE HAS EXCESSIVE PLAY ON THE HORIZONTAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A.
